Title: Normalized non-Archimedean links and surface singularities
Authors: Fantini, Lorenzo # ×
Issue Date: 2014
Publisher: Académie des sciences
Series Title: Comptes Rendus. Mathématique vol:352 issue:9 pages:719-723
Abstract: We define a non-archimedean analytic version of the link of a singularity, and we use it to study surfaces over an algebraically closed field. This yields a characterization of log essential valuations.
ISSN: 1631-073X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science